# SDR ABXA010107

- Difficulty date: March 28, 2001
- Submitted: April 3, 2001
- Operation: Air carrier
- Aircraft: N821AX
- Make and model: Doug DC-8-63
- Aircraft serial: 46116
- Aircraft time: 67,327 hours, 22,373 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Torque Tube
- Condition: Broken
- Location: Rt Aileron
- Part time: 67,327 hours, 22,373 cycles
- Component: Aileron
- Component part number: 5763132512
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

THE RIGHT AILERON TORQUE TUBE WAS REPORTED TO BE BROKEN AT EWR.  *S/D*  THE AIRCRAFT ON DEPARTURE AND ARRIVAL HAD RIGHT ROLL TENDENCY THAT REQUIRED APPROX 30 DEGREES WINGS LEFT YOKE INPUT TO MAINTAIN LEVAL WINGS.  MAINTENANCE INSPECTED AND FOUND THE RIGHT OUTBOARD AILERON TORSION BAR TO BE BROKEN AND REPLACED THE OUTBOARD AILERON ASSEMBLY IAW DC-8 MM 27-11-02.
